# SDR UPS99230442

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT ELEVATOR CRACK ON SKIN BONDED STIFFENER AT STA 204.  CRACK STOP DRILLED IAW SRM 51-10-1, REPAIRED IAW EO 99-24-002 UPS ENGINEERING FILE NR 727-55-0397.
